# SDR EIAA9617

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 21B731G
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: J, A

## Discrepancy

HKG - AFTER TAKEOFF (5 MINS INTO FLIGHT) NR 1 AND NR 2 BUS TIE LIGHTS ILLUMINATED.  ALSO, SSB OPENED.  CONTINUED FLIGHT WITH LIGHTS ON.  APPROXIMATELY 20 MINS LATER, NR 2 GENERATOR OPEN LIGHT AND FIELD LIGHT ILLUMINATED.  COULD NOT RESET FIELD OR BUS TIE LIGHTS.  GENERATOR PANEL SHOWED CONTROL NR 2 GENERATOR AND CSD NR 1 GENERATOR.  NR 1 GENERATOR SHOWED 110 VOLTS AND NORMAL FREQUENCY.  DUMPED FUEL AND RETURNED TO HKG.  REPLACED LT BCPU AND NR 2 GCU.  CHECKED NR 1 AND NR 2 CSD OIL LEVEL.  BOTH FOUND NORMAL.  CLEANED CANNON PLUG ON NR 1 GCU.  PERFORMED ENGINE RUN ON NR 1 AND NR 2.  SYSTEM CHECKED OK.  INDICATIONS CHECKED GOOD ON GENERATOR VOLTS, PMG VOLTS, REQ, AND CSD RPM.  (X)
